# SDR IPXA2025082301719

- Difficulty date: August 16, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,754 hours, 22,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 RBL 80 OUTBOARD IN BULK CARGO COMPARTMENT RIGHT AREA.  REMOVED FLOOR PANEL  252YFF I.A.W AMM 53-01-06-000-801 REV. 145, G.V.I AND CONDITION CHECK NORMAL. REMOVED FLOOR PANEL SEALANT I.A.W AMM 53-01-06-000-801 REV. 145, COMPLETED AND CONDITION CHECK NORMAL.  REMOVED DAMAGE ANGLE IAW SRM 51-40-02-0G REV.93   INSTALL NEW ANGLE IAW SRM 51-40-02-0G, REV 93 AND DWG 146T5650 SH 5, REV C.
